# SDR DALA2022122908490

- Difficulty date: December 27, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 131,337 hours, 18,978 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 182 FOUND LHW SLAT NO.5 EDGE DENT, CORRECTIVE ACTION: ACCOMPLISHED REPAIRED THE DENT AREA AS PER SRM 51-70-10 (2555113)
